Existence of a solution holomorphic in the domain $D\subset\mathbf{C}^n$ of an infinite-order differential equation with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1985), pp. 33-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_12_a7,
author = {S. G. Myslivets},
title = {Existence of a~solution holomorphic in the domain $D\subset\mathbf{C}^n$ of an infinite-order differential equation with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {33--37},
year = {1985},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_12_a7/}
}
TY - JOUR
AU - S. G. Myslivets
TI - Existence of a solution holomorphic in the domain $D\subset\mathbf{C}^n$ of an infinite-order differential equation with constant coefficients
JO - Izvestiâ vysših učebnyh zavedenij. Matematika
PY - 1985
SP - 33
EP - 37
IS - 12
UR - http://geodesic.mathdoc.fr/item/IVM_1985_12_a7/
LA - ru
ID - IVM_1985_12_a7
ER -
%0 Journal Article
%A S. G. Myslivets
%T Existence of a solution holomorphic in the domain $D\subset\mathbf{C}^n$ of an infinite-order differential equation with constant coefficients
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1985
%P 33-37
%N 12
%U http://geodesic.mathdoc.fr/item/IVM_1985_12_a7/
%G ru
%F IVM_1985_12_a7
S. G. Myslivets. Existence of a solution holomorphic in the domain $D\subset\mathbf{C}^n$ of an infinite-order differential equation with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1985), pp. 33-37. http://geodesic.mathdoc.fr/item/IVM_1985_12_a7/